# SDR MASA2018052113246

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 33,951 hours, 27,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN AND CLOSE.
